Asymptotic of Eigenvalues and Lattice Points

Author: Pinasco, Juan

Source: Acta Mathematica Sinica, Volume 22, Number 6, November 2006 , pp. 1645-1650(6)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


In this work we study the spectral counting function for the p–Laplace operator in one dimension. We show the existence of a two–term Weyl–type asymptote. The method of proof is rather elementary, based on the Dirichlet lattice points problem, which enables us to obtain similar results for domains of infinite measure.

Keywords: 35P20; 35P30; eigenvalues; lattice points; p–Laplacian

Document Type: Research Article


Affiliations: Email:

Publication date: November 1, 2006

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page